Bifurcations d'applications unimodales
[Bifurcations of unimodal maps]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 483-488.

In non-trivial analytic families of unimodal maps, the dynamics of almost every parameter has a good stochastic description.

Dans les familles non triviales d'applications unimodales presque tout paramètre a de bonnes propriétés statistiques. Ceci découle de la structure d'espaces de Banach d'applications unimodales analytiques et de la relation de phase-paramètre des bifurcations génériques.

Received:
Revised:
Published online:
DOI: 10.1016/S1631-073X(02)02282-3
Avila, Artur 1

1 Collège de France, 3, rue d'Ulm, 75005 Paris, France
@article{CRMATH_2002__334_6_483_0,
     author = {Avila, Artur},
     title = {Bifurcations d'applications unimodales},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {483--488},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02282-3},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02282-3/}
}
TY  - JOUR
AU  - Avila, Artur
TI  - Bifurcations d'applications unimodales
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 483
EP  - 488
VL  - 334
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02282-3/
DO  - 10.1016/S1631-073X(02)02282-3
LA  - fr
ID  - CRMATH_2002__334_6_483_0
ER  - 
%0 Journal Article
%A Avila, Artur
%T Bifurcations d'applications unimodales
%J Comptes Rendus. Mathématique
%D 2002
%P 483-488
%V 334
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02282-3/
%R 10.1016/S1631-073X(02)02282-3
%G fr
%F CRMATH_2002__334_6_483_0
Avila, Artur. Bifurcations d'applications unimodales. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 483-488. doi : 10.1016/S1631-073X(02)02282-3. http://www.numdam.org/articles/10.1016/S1631-073X(02)02282-3/

[1] A. Avila, Bifurcations of unimodal maps: the topologic and metric picture, Thèse, IMPA, 2001, disponible à http://www.math.sunysb.edu/~artur/

[2] A. Avila, M. Lyubich, W. de Melo, Regular or stochastic dynamics in real analytic families of unimodal maps, Prépublication, 2001, disponible à http://www.math.sunysb.edu/~artur/. Soumis pour publication

[3] A. Avila, C.G. Moreira, Statistical properties of unimodal maps: the quadratic family, Prépublication, 2001, disponible à . Soumis pour publication | arXiv

[4] A. Avila, C.G. Moreira, Statistical properties of unimodal maps: smooth families with negative Schwarzian derivative, Prépublication, 2001, disponible à . Soumis pour publication | arXiv

[5] O.S. Kozlovski, Structural stability in one-dimensional dynamics, Thèse, Univ. Amsterdam, 1998

[6] Lyubich, M. Dynamics of quadratic polynomials, I–II, Acta Math., Volume 178 (1997), pp. 185-297

[7] Lyubich, M. Dynamics of quadratic polynomials, III. Parapuzzle and SBR measures, Astérisque, Volume 261 (2000), pp. 173-200

[8] M. Lyubich, Almost every real quadratic map is either regular or stochastic, Ann. Math. (à paraı̂tre)

[9] de Melo, W.; van Strien, S. One-Dimensional Dynamics, Springer, 1993

Cited by Sources: